# SDR DALA2023112709704

- Difficulty date: November 24, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 71,614 hours, 33,469 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3267 - DIV - TO MEM DUE TO LT AFT LAV ON MEL AND FC LAV TOILET STOPPED WORKING, LEAVING ONE OPERATING LAV. CORRECTIVE ACTION: FOUND LT AFT LAV SOV STUCK OPEN CAUSING FWD LAV TO HAVE POOR SUCTION. R/R LT AFT LAV TOILET ASSEMBLY. ALL LAVS OPS CHECK GOOD.
